MAUDE Adverse Event Report: TELEFLEX MEDICAL MEDIUM HEMOLOK TAKEAPART APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL MEDIUM HEMOLOK TAKEAPART APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915188
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: blockage and breakage of one of the jaws during use in a patient's abdomen.No reported injury.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
(b)(4).It was discovered upon the return of the device that it is not a teleflex product.The hospital was contacted and has confirmed that the issue was not with a teleflex product; therefore, the initial mdr submitted on 29-mar-2023 should be retracted.
 
Event or Problem Description

Brand Name
MEDIUM HEMOLOK TAKEAPART APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16639590
Report Number3011137372-2023-00088
Device Sequence Number17657566
Product Code GDO
UDI-Device Identifier24026704709902
UDI-Public24026704709902
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915188
Device Catalogue Number544945T
Device Lot NumberRD5P1-BO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown